Hub-integrity polynomial of graphs

Mahde, S.S. and Mathad, V. (2020) Hub-integrity polynomial of graphs. Turkish World Mathematical Society Journal of Applied and Engineering Mathematics, 10 (2). pp. 434-442. ISSN 2587-1013

[img] Text
hubpolynomial.pdf - Published Version
Restricted to Repository staff only

Download (449kB) | Request a copy
Official URL:
Item Type: Article
Additional Information: cited By 0
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Mr Umendra uom
Date Deposited: 20 Apr 2021 05:44
Last Modified: 20 Apr 2021 05:44

Actions (login required)

View Item View Item